# SDR UALA2011021500790

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 82,543 hours, 13,345 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT, RT AISLE FWD GALLEY (L901) AND EMERGENCY EXIT IDENTIFIER (L972) AT DOOR 1 RT ARE INOP.  DISCONNECTED FLOOR PATH LT FROM POWER FEEDER, EXIT LIGHT STILL FAILS TO COME ON.  SUSPECT POWER SUPPLY(M1552).    REPLACED POWER SUPPLY BATTERY PACK, OPS CK NORMAL.
